MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*NRH REPL HINGE PIN/MEDIUM; BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY

DEPUY ORTHOPAEDICS INC US SROM*NRH REPL HINGE PIN/MEDIUM; BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY
Model Number 62-1641
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection.Liner and pin exchanged.No further information available.Doi: unknown, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Common Device Name
BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10613053
Report Number1818910-2020-21328
Device Sequence Number10855785
Product Code JWH
UDI-Device Identifier10603295179115
UDI-Public10603295179115
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K870730
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62-1641
Device Catalogue Number621641
Device Lot Number211374
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS MED 23MM; LPS UNIV TIB HIN INS MED 23MM
Outcome Attributed to Adverse Event Required Intervention;